Elliptic Differential-Difference Equations in the Half-Space

Abstract: The Dirichlet problem in the half-space for elliptic differential-difference equations with operators that are compositions of differential and difference operators is considered. For this problem, classical solvability or solvability almost everywhere (depending on the constraints imposed on the boundary data) is proved, an integral representation of the found solution in terms of a Poisson-type formula is constructed, and its convergence to zero as the time-like independent variable tends to infinity is proved. © 2020, Pleiades Publishing, Ltd.

Authors
Number of issue
5-6
Language
English
Pages
727-732
Status
Published
Volume
108
Year
2020
Organizations
  • 1 JSC Concern “Sozvezdie”, Voronezh, 394018, Russian Federation
  • 2 Peoples’ Friendship University of Russia (RUDN University), Moscow, 117198, Russian Federation
Keywords
differential-difference equations; elliptic problems
Date of creation
20.04.2021
Date of change
20.04.2021
Short link
https://repository.rudn.ru/en/records/article/record/72588/
Share

Other records